| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Acute Myelomonocytic Leukemia
Re: Acute Myelomonocytic Leukemia
[ Back to Messages
Posted by Barb Fritts
on July 02, 2000 at 14:30:57:
In Reply to: Re: Acute Myelomonocytic Leukemia posted by Jean Gonsioroski on March 31, 2000 at 15:25:25:
: :Hi ANN,
: Its side effects are bleeding so it is messing up your plattlets somehow so anything is possible. Sincerely Jean RN I am just curious to know if it is possible for the drug Ticlid (ticlopidine) to cause a person to have acute myelomonocytic leukemia. Thank you.
I too am curiuos as to whether the drug ticlopodine causes acute myelomonic leukemia. Do you have any other information about this? If not could you please refer me to other sources that may help me? You may email me at the posted address. Thank you.
All times are GMT -7. The time now is 03:47 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!